MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF SYRINGE BODY; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF SYRINGE BODY; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 800247
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; threading the plunger into the syringe.The plunger was skipping threads on peek portion of inserter.The cage would not expand at all.
 
Additional Manufacturer Narrative
Catalog# 800247.Lot# 03131509-123.Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment.Results: no relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.The material of the syringe pawls (peek) is softer than the syringe plunger threads (stainless steel) which results in deformation.Conclusion: the plausible root cause is design related.
 
Event or Problem Description
It was reported that: threading the plunger into the syringe.The plunger was skipping threads on peek portion of inserter.The cage would not expand at all.

Brand Name
ACCULIF SYRINGE BODY
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5490029
Report Number3004024955-2016-00026
Device Sequence Number895928
Product Code MAX
UDI-Device Identifier07613327067101
UDI-Public(01)07613327067101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number800247
Device Lot Number03131509-123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2016
Supplement Report FDA Received Date05/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1